# SDR YENA200323

- Difficulty date: September 7, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 751 hours, 253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 350 SMOKE WAS NOTICED IN FLT DECK FROM CENTER CONSOLE, EMERGENCY PROCEDURE PERFORMED, SMOKE WAS EVACUATED.  NO OTHER SMOKE WAS NOTED.  RETURNED TO JFK.  EXTENSIVE TROUBLESHOOTING FAILED TO PINPOINT THE SOURCE OF THE SMOKE.  ALL TESTS AND GROUND POWER RUN WAS NORMAL.  TEST FLIGHT WAS CONDUCTED AND NO DISCREPANY WAS NOTED.  MULTIPLE COMPONETS (2 RMPS, 3 ACPS, 1 LAPTOP STATIC INVERTER, COCKPIT SEB FOR CSS)WERE REPLACED AS A PRECAUTION.  AIRCRAFT RELEASED FOR FLIGHT WITH FAA AND MAINTENACE PERSONNEL ON BOARD FOR FURTHER OBSERVANCE.  NO DISCREPANCIES NOTED.
